# SDR ASAA2023020941912

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 22 hours, 11 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 2474M64P06
- Part serial: LPBM1374
- Condition: Faulted
- Location: #1 Engine
- Part time: 21 hours, 11 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING REVERSER LIMITED, ENGINE CONTROL, AND "MAINT" LIGHTS CAME ON AT OVERHEAD PANEL. GROUNDED - YES. DURING TROUBLESHOOTING PER B737-9 IFIM 73-21-00-810-847 FOR MESSAGE 73-42701, EXISTING FAILURE MESSAGES 73-42362 (FUEL METERING SHUTOFF VALVE FAILED OPEN) AND 77-09002 (ENG 1 CHANNEL B INTERNAL FAULT) POPULATED. #1 ENG EEC B KEPT RESETTING TRIGGERING MASTER CAUTION & ENGINE CONTROL LIGHT. REMOVED & REPLACED #1 ENG EEC B. ALL TESTS PASS. NO MORE FAULTS GENERATED. REF B737-9 AMM 73-21-05. DUAL ENGINE RUN ACCOMPLISHED. NO FAULTS GENERATED. (REF ASA LP 60380015).
